# SDR GTIA2014040501249

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N5721
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 28,982 hours, 13,734 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED DURING REMOVAL OF OVERHANG PANEL AT RIB-12 LT WING.  BLENDED CORROSION  IAW SRM 51-74-00 & SRM 57-21-11.  ACCOMPLISHED REPAIR IAW RI R572-58998 AND SRM 57-21-11.  TREATED, PRIMED AND TOP-COATED AREA.
